# SDR SWI2025F01092

- Difficulty date: April 27, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 18R IS CORRODED FS629 Â€“ 645     (C-CHECK RO 8/21/2025)    COMPLIED WITH ALL THE STEPS OF THE REO 690-53-31-1023 REV -- DATE:2025-06-25 .INSTALLED HI-LITES AND SOLID RIVETS PER SRM, ENSURED HOLE SIZE ARE WITHIN SRM LIMITS, WET INSTALLED ALL PARTS, FILL GAPS WITH SEALANT, RESTORED FINISH AT REWORKED AREA AND ENSURED ALL OTHER DETAILS AND REQUIREMENTS OF SRM 53-00-03-201-001-A02 ARE MET REF REO 690-53-31-1023 REV -- DATE 2025-06-25, PRESSURE LEAK CHECK  WAS GOOD, COMPLIED WITH 51-900-1002-SKY
